Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A class of stability criteria for Hill's equation


Author: Harry Hochstadt
Journal: Quart. Appl. Math. 20 (1962), 92-93
MSC: Primary 34.51
DOI: https://doi.org/10.1090/qam/132883
MathSciNet review: 132883
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51


Additional Information

DOI: https://doi.org/10.1090/qam/132883
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society